![]() |
|||||||||||||||
![]() |
Cerca | Lliura | Ajuda | Servei de Biblioteques | Sobre el DDD | Català English Español |
Pàgina inicial > Articles > Articles publicats > On the geometric structure of the limit set of conformal iterated function systems |
Data: | 2003 |
Resum: | We consider infinite conformal function systems on Rd. We study the geometric structure of the limit set of such systems. Suppose this limit set intersects some l-dimensional C1-submanifold with positive Hausdorff t-dimensional measure, where 0 <l<d and t is the Hausdorff dimension of the limit set. We then show that the closure of the limit set belongs to some l-dimensional affine subspace or geometric sphere whenever d exceeds 2 and analytic curve if d equals 2. |
Drets: | Aquest material està protegit per drets d'autor i/o drets afins. Podeu utilitzar aquest material en funció del que permet la legislació de drets d'autor i drets afins d'aplicació al vostre cas. Per a d'altres usos heu d'obtenir permís del(s) titular(s) de drets. |
Llengua: | Anglès |
Document: | Article ; recerca ; Versió publicada |
Matèria: | Iterated function system ; Self-conformal set ; Local geometric structure |
Publicat a: | Publicacions matemàtiques, V. 47 N. 1 (2003) , p. 133-141, ISSN 2014-4350 |
9 p, 136.3 KB |
El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca